Title: Functions of Markov processes and algebraic measures
Authors: Fannes, Mark ×
Nachtergaele, B.
Slegers, L. #
Issue Date: 1992
Publisher: Polish Scientific Publishers
Series Title: Reports on Mathematical Physics vol:4 pages:39-64
ISSN: 0034-4877
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.